how long does it take for lexopra to get out of your body completely

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sexysue
Regular Member


Date Joined Aug 2006
Total Posts : 60
   Posted 9/3/2006 3:21 AM (GMT -7)   
have been on lexapra for a month . the does that i was taking was 10mg . stopped it very adruptly nearly over a week ago .having these really severe withdrawal symptoms . tried taking only half the dose this time . big mistakke ! made me feel a 1000 times much more worse than before . any ideas about what i can do . not going back on lexapro evere again . it reaally scared me lot . and how long does it take for lexopra to get out of the body completely ? 

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 9/3/2006 3:59 AM (GMT -7)   
Hi Sue,

Have you spoken to your doctor since stopping the lexapro? It should only take a week or two for the withdrawal symptoms to subside I should think but It would be best for you to speak to your doctor about it.
Not every antidepressant makes you feel this way so your doctor could try you with another once and see how you get on with that.

Take care
Victoria
 
co-moderator : depression

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:59 PM (GMT -7)
There are a total of 2,732,234 posts in 301,003 threads.
View Active Threads


Who's Online
This forum has 151167 registered members. Please welcome our newest member, Hope2day.
326 Guest(s), 19 Registered Member(s) are currently online.  Details
imagardener2, Tagier, braddiefj, Lymepilot, Albannach, summer16, RoYal DiRty, White Bird, ASAdvocate, Awake_, Dave123, snowboat, Ggrlsav, Malone26, HeyNoodles, trumpet123, JesperTrottier, julymorning, minnietoty


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer